Generalized contraction resulting tripled fixed point theorems in complex valued metric spaces

Madhu Singh, Naval Singh, Divya Bharadwaj, Om Prakash Chauhan

Abstract


Owning the concept of complex valued metric spaces introduced by Azam et al.[1] many authors prove several fixed point results for mappings satisfying certain contraction conditions. Coupled and tripled fixed point problems have attracted much attention in recent times. In this note, common tripled fixed point theorems for a pairs of mappings satisfying certain rational contraction in complex valued metric spaces are proved. Some illustrative examples are also given which demonstrate the validity of the hypotheses of our results.


Full Text: PDF

How to Cite this Article:

Madhu Singh, Naval Singh, Divya Bharadwaj, Om Prakash Chauhan, Generalized contraction resulting tripled fixed point theorems in complex valued metric spaces, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 397-411

Copyright © 2016 Madhu Singh, Naval Singh, Divya Bharadwaj, Om Prakash Chauhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.